# SDR 2008FA0000275

- Difficulty date: January 28, 2008
- Submitted: April 21, 2008
- Operation: General aviation
- Aircraft: N34GN
- Make and model: Raythn 390
- Aircraft serial: RB58
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE PILOT WAS INFORMED BY FUEL TRUCK DRIVER THAT LT MLG IB DOOR WAS NOT PROPERLY LOCKED IN THE UP POSITION, AND THE OB PORTION OF THE DOOR HAD MADE CONTACT WITH THE RUNWAY DURING LANDING.  ENGINEERING DEPT RECOMMENDED THAT THE AC BE FLOWN BACK UNDER AUSPICES OF FAR PART 21.197, SPECIAL FLIGHTS PERMITS.  THE DOOR WAS EVALUATED BY MAINT, QUALITY DEPT, AND BY TECH REP, AND DETERMINED UNREPAIRABLE.  ADDITIONAL TROUBLESHOOTING REVEALED THAT WIRING FOR THE UPLOCK MICROSWITCH WAS BROKEN, AND IT WAS THIS BROKEN WIRING THAT CAUSED THE MICROSWITCH TO FAIL TO ALLOW THE UPLOCK TO PROPERLY ENGAGE THE LOCKING LUG  ON THE DOOR.  MICROSWITCH AND A NEW LT MLG IB DOOR WERE ORDERED RECEIVED, INSTALLED, RIGGED AND TESTED SATISFACTORILY, AND THE WIRING WAS REPAIRED.  THE AC HAS SINCE BEEN RETURNED TO SERVICE WITH NO FURTHER INCIDENTS WITH THE LANDING GEAR SYSTEM. (K)
